MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 0.3ML 30GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 0.3ML 30GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE
Model Number 928855
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"a device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.".
 
Event or Problem Description
It was reported that 2 boxes of syringe 0.3ml 30ga 8mm 10bag 500 pl/wg had missing label information before use.The following was reported by the initial reporter: it was reported that the expiration dates were not on the box.A second pr 2643777 was created to capture mat#928852 with lot#5229810.Verbatim: pharmacy calling with 2 boxes (b)(6) syringe noted the exp dates not on the box pharmacy reported found full box of (b)(6) insulin syringe 30g, 0.3ml 8mm with lot # 6347590, lot # 6347590, catalog# 928855, date of event (b)(6) 2021, sample no.Pharmacy reported found full box of (b)(6) insulin syringe without exp dates".
 
Event or Problem Description
It was reported that 2 boxes of syringe 0.3ml 30ga 8mm 10bag 500 pl/wg had missing label information before use.The following was reported by the initial reporter: it was reported that the expiration dates were not on the box.A second (b)(4) was created to capture mat#928852 with lot#5229810.Verbatim: pharmacy calling with 2 boxes walgreens syringe noted the exp dates not on the box.Pharmacy reported found full box of walgreens insulin syringe 30g, 0.3ml 8mm with lot # 6347590.Lot # 6347590.Catalog# 928855.Date of event (b)(6) 2021.Sample no.Pharmacy reported found full box of walgreens insulin syringe without exp dates.".
 
Additional Manufacturer Narrative
H6: investigation summary.No samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.H3 other text : see h10.

Brand Name
SYRINGE 0.3ML 30GA 8MM 10BAG 500 PL/WG
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11692924
Report Number1920898-2021-00429
Device Sequence Number3511452
Product Code FMF
UDI-Device Identifier00311917025278
UDI-Public00311917025278
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number928855
Device Catalogue Number928855
Device Lot Number6347590
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1